# SDR CALA9600804

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11611136
- Condition: Inoperative
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR EVACUATION SLIDE FAILED DEPLOYMENT TEST.  THE COVER LANYARD WOULD NOT RELEASE AND THE SLIDE ONLY PARTIALLY INFLATED.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-30.
